Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 22, 2014, 12:18:58 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 631447
  • Total Topics: 47800
  • Online Today: 279
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: First Timer - Started on Truvada + Kaletra Thursday - Side Effects?  (Read 1158 times)

0 Members and 1 Guest are viewing this topic.

Offline ausboy

  • member
  • Posts: 2
Hi Everyone,

After finding out in November 2005 that I was HIV positive was a bit of a shock. I am in an open relationship of 10 uears and my partner is more active in the open scene than myself.  When I found out my CD4 was 300 and in the UK they syggest treatment at 200 or less. For the last 2 years my CD4 has flucatuated between 200 -300 with a virus load of approx 50,000 - 89, 000 percentage about 12%.

I moved to Australia last year and my last test came in at 190 CD4, 12% 80,000 VL. Time for medication.

My doctor has me on Truvada + Kaletra (Twice daily). IT is now saturday morning, started Thursday night. Yesterday I had the runs but not to badly. And apart from that nothing else. My question is when do the side effects start to make the biggest effect? would it be in the first few days, or in the first few weeks of starting treatment?

Cheers,


Offline ybbat67

  • Member
  • Posts: 8
Re: First Timer - Started on Truvada + Kaletra Thursday - Side Effects?
« Reply #1 on: November 03, 2007, 02:43:40 AM »
I am on the same combination and the diarrhoea is the only side effect I have had, i have been on it for 2 years now.

cheers

Offline ausboy

  • member
  • Posts: 2
Re: First Timer - Started on Truvada + Kaletra Thursday - Side Effects?
« Reply #2 on: November 03, 2007, 07:28:26 AM »
Well that is encouraging. How often do you tend to have this effect? I've had nothing today, which I hope it will continue that way.

But a small dose of Imodium will help!

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.